ZHENG Xiaojin_Tongji SEM ZHENG Xiaojin_Tongji SEM
Home > By Name > By Department > Management Science > ZHENG Xiaojin
ZHENG Xiaojin
ZHENG Xiaojin

Associate Professor

Department: Management Science and Engineering

xjzheng@tongji.edu.cn

  • Mar., 2007-Dec., 2009, Ph.D. in Operations Research, Department of Mathematics, Shanghai University, China.
  • Sep., 2004-Jan., 2007, M.S. in Applied Mathematics, Department of Mathematics, Zhejiang Normal University, China.
  • Sep., 2001-Jul, 2004, B.S. in Mathematics, Department ofMathematics, Wenzhou Normal University, China.

Teaching Positions

  • Jan., 2012-present, School of Economics and Management, Tongji University.

International Experience

  • Jun., 2008-Jun., 2009, Research Assistant, Department of Systems Engineering and Engineering Management, The Chinese University of Hong Kong.
  • Jun., 2010-Jun., 2011, Postdoctoral Research Fellow, Department of Systems Engineering and Engineering Management, The Chinese University of Hong Kong (Joint Postdoctoral Research Program with Fudan University)

RESEARCH FIELD

  • Operations research and decision making
  • Portfolio selection and risk management
  • Optimization method

TEACHING INTERESTS

  • Operations research
  • Portfolio selection and risk management
  • Optimization method

RESEARCH

Selected Publications

Papers

  • X.D. Bai, J. Sun, X.J. Zheng*, Augmented lagrangian decomposition method for chance-constrained optimization problems with discrete distributions, Informs Journal on Computing, https://doi.org/10.1287/ijoc.2020.1001, 2021.
  • X.J. Zheng, Y.Y. Pan, Z.L. Hu*, Perspective reformulations of semi-continuous quadratically constrained quadratic programs, Informs Journal on Computing,https://doi.org/10.1287/ijoc.2019.0925, 2020.
  • X.J. Zheng, M.X. Yin, Y.X. Zhang*, Integrated Optimization of Location, Inventory and Routing in Supply Chain Network Design, Transportation Research Part B: MethodologicalVol. 121, 1-20, 2019.
  • B.Y. Wu, X.L. Sun, D. Li, X.J. Zheng*, Quadratic Convex Reformulations for Semicontinuous Quadratic Programming, Siam Journal on Optimization, Vol. 27(3), 1531-1553, 2017.
  • X.J. Zheng*, X. L. Sun, D. Li, Improving the performance of MIQP solvers for quadratic programs with cardinality and minimum threshold constraints: a semidefinite program approach, Informs Journal on Computing, Vol. 26(4), 690-703, 2014
  • X.J. Zheng, X.L. Sun, D. Li*, Convex relaxations for nonconvex quadratically constrained quadratic programming: Matrix cone decomposition and polyhedral approximation. Mathematical Programming, Vol.129, 301–329, 2011.
  • X.J. Zheng*, X.L. Sun, D. Li, Y. Xia, Duality gap estimation of linear equality constrained binary quadratic programming. Mathematics of Operations Research, Vol. 35(4), 864-880, 2010.
X Thank you for your interest in Master of Global Management, Tongji University!